# SDR 2000ZZZX806

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: Tail Rotor
- Part time: 158 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FORWARD BEARING FOUND ROUGH.  BOTH FORWARD AND REAR BEARINGS FOUND ROUGH.
